Uniqueness theorems under nonlinear boundary conditions for some quasi-linear elliptic equations

Jim M Cushing, D. R. Dunninger

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)114-127
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume34
Issue number1
DOIs
StatePublished - 1971

Fingerprint

Quasilinear Elliptic Equation
Nonlinear Boundary Conditions
Uniqueness Theorem
Boundary conditions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Uniqueness theorems under nonlinear boundary conditions for some quasi-linear elliptic equations. / Cushing, Jim M; Dunninger, D. R.

In: Journal of Mathematical Analysis and Applications, Vol. 34, No. 1, 1971, p. 114-127.

Research output: Contribution to journalArticle

@article{de70fe005af54f8a9c6462ef2e118eb9,
title = "Uniqueness theorems under nonlinear boundary conditions for some quasi-linear elliptic equations",
author = "Cushing, {Jim M} and Dunninger, {D. R.}",
year = "1971",
doi = "10.1016/0022-247X(71)90162-4",
language = "English (US)",
volume = "34",
pages = "114--127",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Uniqueness theorems under nonlinear boundary conditions for some quasi-linear elliptic equations

AU - Cushing, Jim M

AU - Dunninger, D. R.

PY - 1971

Y1 - 1971

UR - http://www.scopus.com/inward/record.url?scp=49649146825&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49649146825&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(71)90162-4

DO - 10.1016/0022-247X(71)90162-4

M3 - Article

AN - SCOPUS:49649146825

VL - 34

SP - 114

EP - 127

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -